# SDR SWAA2012061104776

- Difficulty date: June 3, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 35,231 hours, 24,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3014041
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY INOP AT BS 794.  REMOVED AND REPLACED BATTERY PER MM.
